# SDR QXEA2025042800166

- Difficulty date: April 27, 2025
- Submitted: April 28, 2025
- Operation: Air carrier
- Aircraft: N641QX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000761
- Aircraft time: 16,742 hours, 11,562 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Oven
- Part number: 8201610000
- Condition: Malfunctioned
- Location: Zone 900
- Stage of operation: IN
- How discovered: V
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

FLIGHT 2258- FA REPORTS FOOD IS BURNED ONTO INSIDE OF AFT GALLEY OVEN. PRODUCES SMOKE WHEN USED. REMOVED FROM SERVICE. PLACED ON NEF AND RETURNED TO SERVICE. NEF CLEARED 4/28. (RESOLVED ON W/O: 351272 TASKCARD: N/R-00005 )   REMOVED AND REPLACED G3 GALLEY OVEN WITH A SERVICABLE UNIT FROM STOCK PER E175 AMM 25-37-02-000-801-A FOR REMOVAL AND 25-37-02-400-801-A FOR INSTALLATION. FUNCTIONAL TEST GOOD PER 25-37-02-720-801-A.  CIRCUIT BREAKER RESET. PLACARDS REMOVED.  CLEARS DEFECT. RETURNED TO SERVICE.
